SImple yes/no question.

Discussion in 'Salvia divinorum' started by kinka, Jan 13, 2005.

  1. kinka

    kinka Newbie

    Reputation Points:
    0
    Messages:
    11
    Joined:
    Oct 21, 2004
    Does Salvia Divinorum affect one's heart rate?

    Is there any chance of panic attacks? As I'm not sure whether they're
    usually caused directly by the drug, or indirectly (i.e. you see
    something that makes you afraid so you panic).



    Thanks.
     
  2. serotonin

    serotonin Newbie

    Reputation Points:
    1
    Messages:
    131
    Joined:
    Nov 8, 2004
    sorry buddy, but that is not a simple yes or no question (there usually are none concerning drug use). but usually salvia will make one's heart rate increase. panic attacks are not a common side effect of salvia, but as with all drugs they can happen when the mind is scared and/or confused. if you do get a panic attack while on salvia it won't be the drug causing it, it will be the high (physical or mental).
     
  3. kinka

    kinka Newbie

    Reputation Points:
    0
    Messages:
    11
    Joined:
    Oct 21, 2004
    thanks man. It was going to be a simple ye/no question, but i got carried away.

    You've just told me all i need though, so thanks a lot for the help.
     
  4. PYITE

    PYITE Newbie

    Reputation Points:
    24
    Messages:
    35
    Joined:
    Dec 20, 2004
    yes.
     
  5. thydarkprevails

    thydarkprevails Gold Member

    Reputation Points:
    2
    Messages:
    168
    Joined:
    Jan 16, 2004
    if you disrespect sally you will have fear so great you will wish yourself dead